Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/11152
Title: Numerical solution for the wave equation
Authors: Patrício, M. F. 
Keywords: Hyperbolic systems; Finite differences; Stability
Issue Date: Apr-2009
Publisher: Taylor & Francis
Citation: International Journal of Computer Mathematics. 86:4 (2009) 589-597
Abstract: In this paper we study numerical solutions for a hyperbolic system of equations using finite differences. In this setting, we propose the method of lines, with high precision in space. A class of some explicit, implicit and also semi-implicit schemes, with code variable methods, are presented. Finally, the analysis of some qualitative and quantitative proprieties of these methods is included.
URI: http://hdl.handle.net/10316/11152
ISSN: 0020-7160
DOI: 10.1080/00207160701609532
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Numerical solution for the wave equation.pdf372.44 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

1
checked on Aug 2, 2022

Page view(s) 50

446
checked on Aug 4, 2022

Download(s)

239
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.